# SDR LR7A202212223237

- Difficulty date: December 16, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 41,228 hours, 25,440 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 880 Lbl62-75
- Part time: 41,228 hours, 25,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND CRACK IN WEBBING AND BULKHEAD LEFT SIDE FUSELAGE FS880 LBL62-75  WL213 / REPAIR ACCOMPLISHED IAW SMP583 SRM 51-140-17.
